# SDR FDEA201807171735

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP O/B FWD (WING SIDE) PIVOT HOLE BORE FOUND WITH CORROSION. HINGE UPPER BARREL NUT HOLE (NR 7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE: DIAMETER 0.384", FINAL HOLE DIAMETER: 0.409", MAXIMUM ALLOWABLE HOLE DIAMETER: 0.391". OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341019 P1 STEP 1C AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
